Spectrum of the Poincaré Map for Periodic Reflecting Rays in Generic Domains.
Mathematische Zeitschrift, Tome 194 (1987), pp. 505-518
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
billiards, generic properties, scattering, inverse spectral, problem, periodic ray, Kupka-Smale type theorem, jets
@article{MZ_1987__194_173852,
author = {Luchezar Stojanov and Vesselin Petkov},
title = {Spectrum of the {Poincar\'e} {Map} for {Periodic} {Reflecting} {Rays} in {Generic} {Domains.}},
journal = {Mathematische Zeitschrift},
pages = {505--518},
year = {1987},
volume = {194},
zbl = {0673.58035},
url = {http://geodesic.mathdoc.fr/item/MZ_1987__194_173852/}
}
Luchezar Stojanov; Vesselin Petkov. Spectrum of the Poincaré Map for Periodic Reflecting Rays in Generic Domains.. Mathematische Zeitschrift, Tome 194 (1987), pp. 505-518. http://geodesic.mathdoc.fr/item/MZ_1987__194_173852/